Hector Pijeira
Title
Cited by
Cited by
Year
Zero location and nth root asymptotics of Sobolev orthogonal polynomials
GL Lagomasino, HP Cabrera
Journal of Approximation Theory 99 (1), 30-43, 1999
721999
Sobolev orthogonal polynomials in the complex plane
GL Lagomasino, HP Cabrera, IP Izquierdo
Journal of computational and applied mathematics 127 (1-2), 219-230, 2001
522001
Asymptotic of extremal polynomials in the complex plane
G López Lagomasino, I Pérez Izquierdo, H Pijeira Cabrera
Journal of Approximation Theory 137 (2), 226–237, 2005
222005
Strong asymptotics for Sobolev orthogonal polynomials
A Martínez-Finkelshtein, H Pijeira-Cabrera
Journal d’Analyse Mathématique 78 (1), 143-156, 1999
191999
Strong asymptotics for Gegenbauer-Sobolev orthogonal polynomials
A Martínez-Finkelshtein, JJ Moreno-Balcázar, H Pijeira-Cabrera
Journal of computational and applied mathematics 81 (2), 211-216, 1997
181997
The moment problem for a Sobolev inner product
D Barrios, G López Lagomasino, H Pijeira
Elsevier, 1999
161999
Edge Detection Based on Krawtchouk Polynomials
PA Daniel Rivero-Castillo , Héctor Pijeira
Journal of Computational and Applied Mathematics 284, 244-250, 2015
132015
Logarithmic asymptotics of contracted Sobolev extremal polynomials on the real line
G López-Lagomasino, . Marcellán-Español, H Pijeira-Cabrera
Journal of Approximation Theory 143 (1), 62-73, 2006
122006
Sobolev-Gegenbauer-type orthogonality and a hydrodynamical interpretation
J Bello, H Pijeira, C Márquez, W Urbina
Integral Transform and Special Functions 22 (10), 711-722, 2011
92011
On polar Legendre polynomials
HP Cabrera, JYB CRUZ, WU Romero
The Rocky Mountain Journal of Mathematics, 2025-2036, 2010
92010
Zero localization and asymptotic behavior of orthogonal polynomials of Jacobi-Sobolev
H Pijeira, Y Quintana, W Urbina
Revista Colombiana de Matemáticas 35 (2), 77-97, 2001
82001
Asymptotic behavior of orthogonal polynomials primitives
A Fundora-Rolo, H Pijeira-Cabrera, W Urbina-Romero
Margarita Mathematica en memoria de José Javier (Chicho) Guadalupe Hernández …, 2001
8*2001
An electrostatic model for zeros of perturbed Laguerre polynomials
E Huertas, F Marcellán, H Pijeira
Proceeding of the American Mathematical Society 142 (5), 1733–1747, 2014
72014
Polinomios ortogonales
GL Lagomasino, H Pijeira
XIV Escuela Venezolana de Matemáticas, Mérida, Venezuela, 2001
72001
Asymptotically extremal polynomials with respect to varying weights and application to Sobolev orthogonality
CD Mendoza, R Orive, HP Cabrera
Journal of mathematical analysis and applications 346 (2), 480-488, 2008
52008
Orthogonality with respect to a Jacobi differential operator and applications
J Borrego-Morell, H Pijeira-Cabrera
Journal of Mathematical Analysis and Applications 404 (2), 491-500, 2013
42013
Teorà a de Momentos y Propiedades AsintÃoticas para Polinomios Ortogonales de Sobolev
HEP Cabrera, GL Lagomasino
Doctoral Dissertation, Universidad Carlos III de Madrid, 1998
31998
Iterated Integrals of Jacobi Polynomials
H Pijeira-Cabrera, D Rivero-Castillo
Bulletin of the Malaysian Mathematical Sciences Society, 1-12, 2019
22019
Bases of the space of solutions of some fourth-order linear difference equations: applications in rational approximation
F Marcellán, A Mendes, H Pijeira
Journal of Difference Equations and Applications 19 (10), 1632-1644, 2013
22013
Zeros and logarithmic asymptotics of Sobolev orthogonal polynomials for exponential weights
CD Mendoza, R Orive, HP Cabrera
Journal of computational and applied mathematics 233 (3), 691-698, 2009
22009
The system can't perform the operation now. Try again later.
Articles 1–20